# SDR IPXA13B77057

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E MID FLAP COVE PANEL PUNCTURED.  REPAIRED IAW EO B747-5750-49758-B.
